# SDR 05FDEA00223

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 8,242 hours, 4,494 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limit Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON T/O AFTER BRK REL AND STANDARD POWER SET APPROX 50 KTS HAD AMBER ECAM 1 THR REV UNLOCK WITH AMBER REV UNLOCK ON PANEL ABOVE ENG INSTRUMENTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C.  ENGINE 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  LOCKED OUT 1 T/R IN ACCORDANCE WITH MEL 78-30-01-A.  DURING TAKEOFF SUSPECT BAD RT ELECTRICAL LIMIT SWITCH.  DEACTIVATED 1 T/R PER MEL 78-30-01-A.  REMOVED AND REPLACED 1 ENGINE RIGHT REVERSER FEEDBACK TRANSDUCER PER MM 78-31-07.  RAN ENGINE PER JRH AND OPERATED 1 REVERSER WITH NO DEFECTS NOTED.  ITEM CLEARED.
